Transient unilateral Horner’s syndrome after epidural ropivacaine in a dog
Article first published online: 12 MAY 2009
© 2009 The Authors. Journal compilation © 2009 Association of Veterinary Anaesthetists
Veterinary Anaesthesia and Analgesia
Volume 36, Issue 4, pages 401–406, July 2009
How to Cite
Bosmans, T., Schauvliege, S., Gasthuys, F., Marcilla, M. G. and Polis, I. (2009), Transient unilateral Horner’s syndrome after epidural ropivacaine in a dog. Veterinary Anaesthesia and Analgesia, 36: 401–406. doi: 10.1111/j.1467-2995.2009.00458.x
- Issue published online: 5 JUN 2009
- Article first published online: 12 MAY 2009
- Received 11 July 2008; accepted 12 December 2008.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!